# SDR HCMA0000212

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196BH
- Make and model: Snias AS350B2
- Aircraft serial: 3036
- System (JASC): 8011 · Engine Starter
- Part: Flange
- Part number: P600705
- Condition: Worn
- Location: Starter
- Part time: 967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SPINNING.  (X)
